# SDR ASAA2017112822850

- Difficulty date: November 28, 2017
- Submitted: December 12, 2017
- Operation: Air carrier
- Aircraft: N552AS
- Make and model: Boeing 737890
- Aircraft serial: 34595
- Aircraft time: 44,153 hours, 14,778 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A55067B
- Condition: Corroded
- Location: Bs 986
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLOOR STA 986 FLOORBEAM LBL 44 TO RBL 44 IS CORRODED AT FASTENER HOLES. GROUNDED - YES. REMOVED CORROSION ON FLOOR BEAM AT BS986.5, LBL44 - RBL44, ORIGINAL THICKNESS 0.150, REMOVED 0.047, REMAINING 0.103 FOUND TO BE OUT OF LIMITS IAW B737-800 SRM 53-70-51-1A-1. REMOVED UPPER FLANGE AND ACCOMPLISHED A CATEGORY "A" REPAIR FROM LBL52 RBL52, BS986.5 IAW B737-800 53-70-51-2R-4 REPAIR 4. DOT F498 REMOVED.
